# SDR DALA2019111306628

- Difficulty date: November 12, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 47,941 hours, 24,247 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 4 LATERAL WINDOW FRAME STIFFENER UPPER AREA LH SIDE IN COCKPIT (1 EA) (L=0.079 INCH APPROX.). PERFORMED REPAIR ON HORIZONTAL UPPER STIFFENER OF LATERAL (SLIDING) WINDOW FRAME AT FR4 AS PER ER/A #582574-14AD REV ORIGINAL, AND AS PER PRI 582574-14 REV.0.
